Research Repository

Some inequalities for power series of selfadjoint operators in Hilbert spaces via reverses of the Schwarz inequality

Dragomir, Sever S (2009) Some inequalities for power series of selfadjoint operators in Hilbert spaces via reverses of the Schwarz inequality. Integral Transforms and Special Functions, 20 (10). pp. 757-767. ISSN 1065-2469

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we obtain some operator inequalities for functions defined by power series with real coefficients and, more specifically, with nonnegative coefficients. In order to obtain these inequalities, some recent reverses of the Schwarz inequality for vectors in inner product spaces are utilized. Natural applications for some elementary functions of interest are also provided.

Item Type: Article
Additional Information:

Online ISSN: 1476-8291

Uncontrolled Keywords: ResPubID17559. bounded linear operators, commutators, Cartesian decomposition, accretive operators, inequalities, Schwarz inequality, selfadjoint operators, coefficients, Hilbert space
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 12 Dec 2011 03:25
Last Modified: 27 Feb 2014 05:49
URI: http://vuir.vu.edu.au/id/eprint/4273
DOI: 10.1080/10652460902910054
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar